Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 251, NWS North Platte, NE

July 9, 2013Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2013, 7:36 PM CDT for Custer County, Nebraska. It was in force for 54 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2013, 7:36 PM CDT (00:36 UTC)
Expired
Jul 9, 2013, 8:30 PM CDT
In force
54 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 7:37 PM CDTHAIL 12 Se Westerville, NE
Jul 9, 7:42 PM CDTHAIL 1.54 Wnw Ansley, NEPING PONG SIZE HAIL REPORTED ON HIGHWAY 2 MILE MARKER 291.
Jul 9, 7:44 PM CDTHAIL 1.75Ansley, NE
Jul 9, 7:44 PM CDTHAIL 2.753 N Ansley, NE
Jul 9, 8:00 PM CDTHAIL 214 Se Broken Bow, NEHEN EGG HAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1645 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2198 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS53 KLBF 100036
SVRLBF
NEC041-100130-
/O.NEW.KLBF.SV.W.0251.130710T0036Z-130710T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT TUE JUL 9 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 830 PM CDT

* AT 732 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM MASON CITY TO ANSLEY TO BERWYN...AND MOVING
  NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WESTERVILLE...WEISSERT AND ARCADIA DIVERSION DAM STATE WILDLIFE
  MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 305.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
      4139 9919
TIME...MOT...LOC 0036Z 234DEG 20KT 4125 9919 4133 9936
          4132 9945

HAIL...1.75IN
WIND...60MPH

$$

BUTTLER
3 follow-up statements
617 
WWUS53 KLBF 100049
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT TUE JUL 9 2013

NEC041-100130-
/O.CON.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
749 PM CDT TUE JUL 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 830 PM CDT...

AT 746 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF ANSLEY TO ANSLEY...AND MOVING
NORTHEAST AT 30 MPH.

AT 742 PM CDT...PING PONG SIZED HAIL WAS REPORTED 4 MILES WEST NORTH 
WEST OF ANSLEY ON HIGHWAY 2...MILE MARKER 291. 

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WESTERVILLE AND ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 304.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
      4139 9919
TIME...MOT...LOC 0048Z 238DEG 25KT 4135 9926 4135 9936

HAIL...1.75IN
WIND...60MPH

$$
BUTTLER
573 
WWUS53 KLBF 100102
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
802 PM CDT TUE JUL 9 2013

NEC041-100130-
/O.CON.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
802 PM CDT TUE JUL 9 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CUSTER COUNTY UNTIL 830 PM CDT...

AT 800 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ARCADIA TO 5 MILES NORTHEAST OF
ANSLEY...AND MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 283 AND 304.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 300 AND 308.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 103.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
      4139 9919
TIME...MOT...LOC 0102Z 257DEG 15KT 4134 9919 4133 9928

HAIL...1.00IN
WIND...60MPH

$$

BUTTLER
934 
WWUS53 KLBF 100117
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT TUE JUL 9 2013

NEC041-100127-
/O.CAN.KLBF.SV.W.0251.000000T0000Z-130710T0130Z/
CUSTER NE-
817 PM CDT TUE JUL 9 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CUSTER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4120 9920 4128 9968 4146 9946 4154 9921
      4139 9919
TIME...MOT...LOC 0117Z 257DEG 15KT 4135 9911 4134 9920

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:17 PM CDT, 19 minutes earlier.

Area forecast discussion, Jul 9, 7:17 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT TUE JUL 9 2013

.SYNOPSIS...
ISSUED AT 309 PM CDT TUE JUL 9 2013

CURRENT SYNOPTIC PATTERN IS MARKED BY A LARGE UPPER RIDGE STRETCHING
FROM THE GREAT BASIN INTO THE SOUTHERN PLAINS...WITH SEVERAL
SHORTWAVE TROUGHS EMBEDDED IN STRONGER WESTERLY FLOW ACROSS THE
NORTHERN TIER OF THE CONUS AND INTO THE GREAT LAKES. ONE OF THESE
SHORTWAVE TROUGHS WAS MOVING ACROSS EASTERN MONTANA AND THE
DAKOTAS...HELPING TO SEND A WEAK SFC FRONT SOUTH INTO THE CWA.
CURRENT SFC CONDITIONS IN WESTERN AND NORTH CENTRAL NEBRASKA WERE
WARM AND HUMID...WITH TEMPERATURES IN THE 80S AND 90S AND DEW
POINTS ABOVE 65 DEGREES IN MANY LOCATIONS.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 309 PM CDT TUE JUL 9 2013

A FEW ISOLATED STORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING IN
CENTRAL AND SOUTHWEST NEBRASKA AS STRONG SFC INSTABILITY HAS
ESTABLISHED ITSELF AHEAD OF A SLOWLY MOVING FRONT...HOWEVER THE MUCH
MORE FAVORABLE ENVIRONMENT FOR THUNDERSTORM DEVELOPMENT REMAINS OFF
TO OUR SOUTH AND EAST. MOST HI-RES MODELS KEEP PRECIP OUT OF OUR CWA.

SFC HIGH PRESSURE WILL MOVE EAST INTO THE DAKOTAS TONIGHT...BRINGING
EASTERLY UPSLOPE FLOW TO OUR AREA. MODELS SHOW THUNDERSTORM CHANCES
BEGINNING AROUND OR JUST AFTER 06Z...THEN DIVERGE ON THEIR HANDLING
OF THUNDERSTORM ACTIVITY OVERNIGHT AND INTO THE MORNING HOURS. GIVEN
THE MOIST EASTERLY UPSLOPE FLOW AND EASTERLY 20-30 KT LLJ FOCUSED
INTO THE PANHANDLE HAVE LEFT ISOLATED POPS THROUGH THE OVERNIGHT.
STORM CHANCES CONTINUE INTO THE DAYTIME TOMORROW...WITH THE FOCUS
ALONG A SFC TROUGH THAT STALLS ALONG THE LEE SIDE OF THE ROCKIES.
STORMS ARE EXPECTED TO DEVELOPMENT ALONG THE TROUGH AND MOVE EAST. A
FEW OF THE STORMS MAY BE SEVERE GOING INTO THE LATE AFTERNOON HOURS
IN OUR FAR WESTERN ZONES AS MLCAPE INCREASES TO AROUND 1500 J/KG
UNDERNEATH 35-45 KTS OF DEEP LAYER SHEAR.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 309 PM CDT TUE JUL 9 2013

THUNDERSTORMS DEVELOPED OFF THE HIGH PLAINS WILL DRIFT SOUTHEAST
WEDNESDAY NIGHT...WITH A SLIGHT CHANCE MOST AREAS. SLIGHTLY BETTER
30 POPS ACROSS PARTS OF SOUTHWEST NEBRASKA.

THURSDAY AND FRIDAY...THE UPPER RIDGE AXIS WILL ROTATE ACROSS
NEBRASKA. TEMPERATURES THURSDAY WILL REBOUND TO NEAR 95 EASTERN
PANHANDLE AND SOUTHWEST AND UPPER 80S NORTHEAST. A RETURN
SOUTHERLY FLOW WITH BREEZY CONDITIONS. A STRONG THERMAL RIDGE
WILL BUILD IN FRIDAY AS A SURFACE TROUGH SLOWLY DROPS INTO THE
NORTHWEST. HIGHS 100-105 POSSIBLE SOUTHWEST WITH UPPER 90S INTO
NORTH CENTRAL. THE NAM AND GFS BOTH INDICATED CONVECTION
DEVELOPING ALONG SURFACE TROUGH...WITH THE NAM MORE EXPANSIVE IN
COVERAGE. INTRODUCED A SLIGHT CHANCE ACROSS THE NORTHWEST FRIDAY
AFTERNOON.

FOR FRIDAY NIGHT THROUGH SUNDAY NIGHT. 20 TO 30 PERCENT CHANCES
FOR THUNDERSTORMS...MAINLY ACROSS THE NORTHWEST HALF OF THE
FORECAST AREA. SLIGHT CHANCE LINGER INTO MONDAY AND MONDAY NIGHT.
HIGHS 95-100 SATURDAY TO LOWER SLIGHTLY TO THE UPPER 80S/LOWER 90S
SUNDAY AND MONDAY...AND LOWER 90S TUESDAY. UPPER RIDGE INFLUENCE
WILL BE TYPICAL FOR JULY. DEWPOINTS ALSO LOOK TO REMAIN ELEVATED
IN THE MID 50S TO MID 60S...KEEPING HEAT INDICES IN THE 90S DURING
THE AFTERNOON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 708 PM CDT TUE JUL 9 2013

MAINLY VFR CONDITIONS ARE EXPECTED THE NEXT 24 HRS. STORMS ONGOING
THIS EVENING TO THE EAST OF THE KLBF TERMINAL. LATER THIS EVENING
TOWARD 05Z TUESDAY...STORMS IN THE PANHANDLE COULD HOLD TOGETHER
AND AFFECT THE KLBF TERMINAL. CONFIDENCE IS LOW ON THIS
OCCURRING...AND IS NOT INCLUDED IN THE TAF AT THIS TIME. NO STORMS
ARE EXPECTED TONIGHT ACROSS NORTHERN NEBRASKA...INCLUDING THE KVTN
TERMINAL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, Jul 9, 4:55 AM CDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 AM CDT TUE JUL 9 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-101000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
455 AM CDT TUE JUL 9 2013 /355 AM MDT TUE JUL 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A POSSIBILITY OF THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING. A FRONT SAGGING SOUTH WILL BE THE FOCUS OF THUNDERSTORM
DEVELOPMENT. THE PROBABILITY OF THUNDERSTORMS WILL DECREASE
QUICKLY THIS EVENING AS THE FRONT MOVES OUT OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING
IN CENTRAL AND WESTERN NEBRASKA. THERE IS SOME RISK OF LARGE HAIL
AND DAMAGING WIND IN THE EASTERN PANHANDLE AND EXTREME SOUTHWEST
NEBRASKA.

EXCEPTIONALLY HOT WEATHER IS FORECAST FRIDAY OVER SOUTHWEST
NEBRASKA WITH TEMPERATURES OF 100 OR A LITTLE ABOVE 100 FAIRLY
WIDESPREAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Special weather statement, Jul 9, 5:42 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT TUE JUL 9 2013

NEZ038-092330-
CUSTER NE-
542 PM CDT TUE JUL 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 630
PM CDT...

AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF OCONTO...OR 22 MILES NORTH OF
LEXINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKEYE...
  BURR OAK...
  CUMRO...
  INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
  BLOCK HILL BASIN...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 83.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jul 9, 6:01 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             1 SE OCONTO             41.13N 99.75W
07/09/2013  M1.00 INCH       CUSTER             NE   LAW ENFORCEMENT

&&

JGOMEZ
Special weather statement, Jul 9, 6:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
648 PM CDT TUE JUL 9 2013

NEZ071-100030-
FRONTIER NE-
648 PM CDT TUE JUL 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 730 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MEDICINE CREEK RESERVOIR STATE RECREATION
AREA...OR 19 MILES SOUTHEAST OF CURTIS...MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN FRONTIER COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Local storm report, Jul 9, 6:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             5 S ANSLEY              41.22N 99.38W
07/09/2013  M1.75 INCH       CUSTER             NE   EMERGENCY MNGR

&&

JGOMEZ
Local storm report, Jul 9, 7:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             5 S ANSLEY              41.22N 99.38W
07/09/2013  M2.75 INCH       CUSTER             NE   EMERGENCY MNGR

&&

JGOMEZ
Local storm report, Jul 9, 7:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
717 PM CDT TUE JUL 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             16 SW EUSTIS            40.50N 100.24W
07/09/2013  M1.00 INCH       FRONTIER           NE   PUBLIC

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:28 PM CDTAreal Flood AdvisoryLBFCuster3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.